MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VIDEOARTHROSCOPE HD 4MM X 30 DEG

SMITH & NEPHEW, INC. VIDEOARTHROSCOPE HD 4MM X 30 DEG
Model Number 72202961S
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that the scope was cracked.No case involved.Therefore, there was no patient involved.Results of investigation have shown the scope had a cracked distal lens which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, there was a relationship found between the returned device and the reported incident.A visual inspection found distal tip and fiber damage and cracked distal lens.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.

Brand Name
VIDEOARTHROSCOPE HD 4MM X 30 DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11479045
Report Number3003604053-2021-00087
Device Sequence Number14358783
Product Code HRX
UDI-Device Identifier00885554024203
UDI-Public00885554024203
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K043395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202961S
Device Catalogue Number72202961S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date03/14/2021
Supplement Report FDA Received Date04/20/2021
Patient Sequence Number1